The 15 Best Otc For Sinus Infections

The 15 Best Otc For Sinus Infections

The 15 Best Otc For Sinus Infections

1

NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Count (Pack of 1)

Product Highlights

  • Post Nasal Drip & Nasal Congestion
  • Nasal Symptoms from Flu & Cold
  • Nasal Irritation from Occupational & House Dust, Fumes, Animal Dander, Grass, Pollen, Smoke, etc.
  • Nasal Allergies, Dryness & Hay Fever
  • Sinus Pressure & Nasal Stuffiness
2

MUCINEX Nightshift Sinus 6 fl. oz. Relieves Fever, Sore Throat, Runny Nose, Sneezing, Nasal Congestion, and Controls Cough

Product Highlights

  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure
  • ANTIHISTAMINE: Contains Triprolidine HCl that alleviates sneezing, runny nose, itching of the nose and watery eyes
  • COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
  • USAGE: Use as directed; For ages 12+ years
  • FSA & HSA ELIGIBLE: Cover out-of-pocket expenses with pre-tax dollars
  • SINUS RELIEF: Mucinex Nightshift Sinus helps reduce fever, relieve pain, headache, cough, runny nose, sneezing and sore throat, nasal congestion
  • PAIN RELIEVER: Contains Acetaminophen which reduces fever and relieves minor aches and pains thereby relieving your sore throat pain
  • #1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust for themselves and their families
3

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count

Product Highlights

  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
4

ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine, Liquid Gels for Adults with Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant, 24 Count

Product Highlights

  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Fast relief so you can get back to your busy life
  • Get the fast, effective allergy symptom relief you need, when you need it
  • New 25% smaller pill: Alka-Seltzer Plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief
  • Use as directed.
5

Dr. Christopher’s Infection 100 caps

Dr. Christopher's Infection 100 caps

Unknown
Buy it on Amazon

Product Highlights

  • Item Package Height: 10.16cm
  • Model Number: 084783891314
  • Item Package Width: 5.08cm
  • Item Package Length: 5.08cm
6

Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct

Product Highlights

  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
7

NeilMed Sinus Rinse – A Complete Sinus Nasal Rinse Kit, 50 count (Pack of 1)

Product Highlights

  • Custom designed cap to fit any nasal opening
  • 90 day money back guarantee
  • A Volume Therapeutic Saline Nasal Ir
  • Preservative, iodine and latex free
  • A volume, therapeutic, saline nasal irrigation & moisturizing system
  • Soothing, pH balanced, isotonic solution with no burning or stinging
  • A volume, therapeutic, saline nasal irrigation & moisturizing system
8

Mucinex Sinus-Max Max Strength Day & Night Caplets 20 ct

Product Highlights

  • Night Time: relieves nasal congestion, sinus pressure, pain, runny nose, sneezing, and controls cough
  • Maximum strength formula
  • Day Time: relieves sinus pressure, congestion, headache, and thins and loosens mucus
  • 20 count (12ct day time caplets, 8ct night time caplets)
9

Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl – 20 Coated Tablets

Product Highlights

  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • HSA and FSA eligible product
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
10

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

Product Highlights

  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief
11

Similasan Earache Relief Ear Drops 10 ml

Similasan Earache Relief Ear Drops 10 ml

Similasan
Buy it on Amazon

Product Highlights

  • Similasan homeopathic ear drops are made with natural active ingredients like chamomile, not harsh chemicals. Unlike other ear drops, Similasan Earache Relief drops contain no preservatives.
  • Similasan Earache Relief ear drops stimulate the body’s natural defenses instead of masking earache symptoms like aching ears, clogged ears, and water in ears.
  • For over 40 years, Similasan has been used by pharmacists and families in Switzerland. Similasan is a leading brand of homeopathic remedies with natural active ingredients to keep families healthy.
  • Similasan is a Swiss brand dedicated to helping families feel good about feeling better. Our gentle ear drops provide natural temporary relief from earache symptoms.
  • Similasan Earache Relief ear drops are the #1 Pharmacist Recommended ear pain drop for earache discomfort, clogged ears, and trapped water. Use as often as needed with no known side effects.
  • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers’ recommendations, when provided.
12

Cough Suppressant and Expectorant,Mucinex DM Maximum Strength 12 HourTablets 42ct, 1200 mg Guaifenesin,Relieves Chest Congestion,Quiets Wet and Dry Cough,#1Doctor Recommended OTC expectorant

Product Highlights

  • ONE EASY PILL: A unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours
  • MUCINEX DM MAXIMUM STRENGTH EXTENDED-RELEASE BI-LAYER TABLETS: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion
  • INGREDIENTS: Guaifenesin (1200 mg) is an expectorant that helps reduce chest congestion caused by colds, infections or irritants and Dextromethorphan HBr (60 mg) a cough suppressant that works by suppressing the cough center of the brain
  • SYMPTOMS TREATED: Quiets wet and dry cough, relieves chest congestion caused by excess mucus by making your cough more productive
  • STOCK UP AND SAVE: Did you know, if you use Mucinex 12 Hour often you can and save when you buy higher count packs
  • Cold and Cough Brand Doctors Trust for Themselves and Their Families
13

Mucinex 12 Hour Extended Release Tablets -Guaifenesin Relieves Chest Congestion Caused by Excess Mucus (#1 Doctor Recommended OTC expectorant), 100 Count (Pack of 1)

Product Highlights

  • ONE EASY PILL: A unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours
  • SYMPTOMS TREATED: Relieves chest congestion caused by excess mucus by making your cough more productive
  • FSA & HSA ELIGIBLE: Save up to 30%. Cover out-of-pocket expenses with pre-tax dollars.
  • CONTINUOUS RELIEF: Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours
  • TRUST MUCINEX: Mucinex is the No.1 doctor recommended OTC expectorant and the No.1 Cold and Cough Brand Doctors Trust for Themselves and Their Families
  • STOCK UP AND SAVE: Did you know, if you use Mucinex 12 Hour often you can and save when you buy higher count packs
  • INGREDIENTS: Guaifenesin (600 mg) is an expectorant that helps reduce chest congestion caused by colds, infections or irritants
  • MUCINEX 12 HOUR EXTENDED-RELEASE BI-LAYER TABLETS: Clinically proven to last up to 12 hours; it provides powerful relief for your chest congestion
14

Alkalol Solution Original Nasal Wash, 3 Count -16 fl oz, 16 fl oz (pack of 3)

Product Highlights

  • Refreshing, preservative-free, hypertonic saline solution with natural extracts and essential oils
  • Dissolves mucus; helps clean and moisturize nasal passages
  • Provides natural relief from nasal congestion caused by sinusitis and allergies
  • Gentle enough for daily cleansing of the throat, mouth, nose and sinuses. Bottle – recyclable
15

Vicks Sinex SEVERE, All-In-One Sinus Relief, Non-Drowsy, Sinus Decongestant for Fast Relief of Pain, Pressure, Headache, and Congestion, 24 LiquiCaps

Product Highlights

  • RELIEF IN AS LITTLE AS 30 MINUTES
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose
  • TRUSTED RELIEF from the makers of Vicks
  • MAXIMUM STRENGTH MEDICINE

BestReviewsGuide
Logo
Reset Password
Compare items
  • Total (0)
Compare
0